Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 21 de abril de 2024
  

The topological complexity of sets of convex differentiable functions.

Título inglés The topological complexity of sets of convex differentiable functions.
Título español Complejidad topológica de conjuntos de funciones diferenciables convexas.
Autor/es Yahdi, Mohammed
Organización Univ. Paris VI, París, Francia
Revista 1139-1138
Publicación 1998, 11 (1): 79-91, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let C(X) be the set of all convex and continuous functions on a separable infinite dimensional Banach space X, equipped with the topology of uniform convergence on bounded subsets of X. We show that the subset of all convex Fréchet-differentiable functions on X, and the subset of all (not necessarily equivalent) Fréchet-differentiable norms on X, reduce every coanalytic set, in particular they are not Borel-sets.
Clasificación UNESCO 120203
Palabras clave español Funciones continuas ; Funciones convexas ; Espacios de Banach ; Espacios de Frechet ; Funciones diferenciables
Código Z-Math Zbl 0906.46014
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es